Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diagnosed with gonorrhoea. Taken antibiotics, white flaky discharge from clitoris, itching, soreness. Causes?

Hi, I don t want to say much to reveal who I am, but I do have a question. I was diagnosed with gonorrhea a couple of weeks ago, I was given a shot and some pills to take. I took all of the pills and I thought everything was fine. Recently I started experiencing some white flaky like discharge coming from my clitoris, on and around it. Nowhere near my vagina though, its kind of sore and it itches like hell. What could this be?
Asked On : Sat, 5 Jan 2013
Answers:  2 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
I hope You have consulted a venereologist and taken treatment for gonorrhea.
Confirm that you have taken associated investigations like HIV and treatment accordingly.
Usually clitoris is free from infection except Fungus.- which needs antifungal treatment. You have to keep in mind 1) allergy to soap, lotion or creams applied in that area 2) allergy to condoms. Any how profuse itching will be there not only in clitoris but also in the whole vulva. Maintain hygiene of that area . Consult a venerologist and take proper treatment. Follow the precautions and protection advised by him.
Best Wishes
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Olubusola Brimmo's  Response
The flaky white discharge you have is likely from a yeast infection which occurred because you took antibiotics. I would recommend that you have a pelvic exam and appropriate antifungal medication like diflucan. Sometime over the counter anti-fungal drugs can treat this as well but it needs to be examined
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor